Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the number of irreducible representations of degree $\leq n$ of a Lie group
HTML articles powered by AMS MathViewer

by O. S. Rothaus PDF
Proc. Amer. Math. Soc. 51 (1975), 217-220 Request permission

Abstract:

We give a proof of part of a result of Robert Cahn [1] on the asymptotic behavior of the number of irreducible representations of degree $\leq n$ of a semisimple Lie group. The argument is a general one and does not depend on classification.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 10H25
  • Retrieve articles in all journals with MSC: 22E45, 10H25
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 217-220
  • MSC: Primary 22E45; Secondary 10H25
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0382550-5
  • MathSciNet review: 0382550